# SDR GUUA08240701

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 22,612 hours, 26,575 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9136 FLL/EYW AFTER TAKEOFF, THE LANDING GEAR HANDLE LIGHT REMAINED ILLUMINATED WITH THE LANDING GEAR RETRACTED.  RETURNED TO FLL.  LANDED WITHOUT INCIDENT.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECKS NORMAL.
